Pacific Journal of Mathematics

On common fixed point sets of commutative mappings.

Teck Cheong Lim

Article information

Source
Pacific J. Math., Volume 80, Number 2 (1979), 517-521.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102785722

Mathematical Reviews number (MathSciNet)
MR539433

Zentralblatt MATH identifier
0405.47036

Subjects
Primary: 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30]

Citation

Lim, Teck Cheong. On common fixed point sets of commutative mappings. Pacific J. Math. 80 (1979), no. 2, 517--521. https://projecteuclid.org/euclid.pjm/1102785722


Export citation

References

  • [1] K. Anzai and S. Ishikawa, On common fixed points for several continuousaffine mappings, Pacific J. Math., 72 (1977), 1-4.